Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Numercial solution of Lundquist equations of magnetohydrodynamics

Authors: R. L. Johnston and S. K. Pal
Journal: Math. Comp. 28 (1974), 33-44
MSC: Primary 76.65
MathSciNet review: 0329441
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A method of bicharacteristics [3] is used to derive a numerical method for solving multidimensional nonlinear Lundquist equations of magnetohydrodynamics. Actual numerical computations are carried out to solve two specific problems of magnetohydrodynamics--the magnetohydrodynamic initial-pressure problem and a problem of cylindrical waves in a transverse magnetic field due to a thin current-carrying wire perpendicular to the plane of the fluid.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 76.65

Retrieve articles in all journals with MSC: 76.65

Additional Information

PII: S 0025-5718(1974)0329441-0
Keywords: Bicharacteristic, finite difference, hyperbolic system, magnetohydrodynamics, Lundquist equations
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia